Alert archive / Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 79, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 22, 2012, 1:55 PM EDT for Albemarle County, Nelson County, Virginia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2012, 1:55 PM EDT (17:55 UTC)
- Expired
- Jun 22, 2012, 2:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Albemarle County, VA, Nelson County, VA
The radar
The Roanoke radar (KFCX), 158 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 2:15 PM EDT | TSTM WND DMG | 6 Ene Buffalo Springs, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 5.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
706
WUUS51 KLWX 221755
SVRLWX
VAC003-125-221845-
/O.NEW.KLWX.SV.W.0079.120622T1755Z-120622T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
155 PM EDT FRI JUN 22 2012
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN NELSON COUNTY IN CENTRAL VIRGINIA...
SOUTHERN ALBEMARLE COUNTY IN CENTRAL VIRGINIA...
* UNTIL 245 PM EDT
* AT 152 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED NEAR SHIPMAN...
OR 13 MILES NORTH OF BENT CREEK...AND WAS MOVING EAST AT 10 MPH.
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.
* LOCATIONS IMPACTED INCLUDE...
SCHUYLER...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE INDOORS TO A
STURDY BUILDING AND STAY AWAY FROM WINDOWS. WHEN IT IS SAFE TO DO
SO...REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR TO THE
NATIONAL WEATHER SERVICE.
SMALL HAIL ALSO MAY ACCOMPANY THIS STORM.
THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
MOVE INDOORS IMMEDIATELY.
LAT...LON 3765 7891 3783 7887 3788 7851 3775 7853
3776 7856 3774 7863 3772 7864 3768 7864
3767 7866 3769 7869 3763 7872 3764 7880
3761 7882
TIME...MOT...LOC 1755Z 275DEG 7KT 3772 7880
$$
KONARIK2 follow-up statements
022
WWUS51 KLWX 221819
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
219 PM EDT FRI JUN 22 2012
VAC003-125-221845-
/O.CON.KLWX.SV.W.0079.000000T0000Z-120622T1845Z/
NELSON VA-ALBEMARLE VA-
219 PM EDT FRI JUN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR ALBEMARLE AND NELSON COUNTIES...
AT 217 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED 5 MILES SOUTHEAST
OF SHIPMAN...OR 11 MILES NORTHEAST OF BENT CREEK...AND WAS MOVING
SOUTHEAST AT 10 MPH.
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.
LOCATIONS IMPACTED INCLUDE...
WINGINA...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND GUSTS AND FREQUENT CLOUD TO GROUND
LIGHTNING. MOVE INDOORS TO A STURDY BUILDING AND STAY AWAY FROM
WINDOWS.
LAT...LON 3764 7885 3781 7879 3777 7853 3775 7853
3776 7856 3774 7863 3772 7864 3768 7864
3767 7866 3769 7869 3763 7872 3764 7880
3761 7882
TIME...MOT...LOC 1819Z 302DEG 10KT 3768 7875
$$
KONARIK760
WWUS51 KLWX 221836
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
236 PM EDT FRI JUN 22 2012
VAC003-125-221846-
/O.EXP.KLWX.SV.W.0079.000000T0000Z-120622T1845Z/
NELSON VA-ALBEMARLE VA-
236 PM EDT FRI JUN 22 2012
...THE SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 245 PM EDT FOR
ALBEMARLE AND NELSON COUNTIES...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3764 7885 3781 7879 3777 7853 3775 7853
3776 7856 3774 7863 3772 7864 3768 7864
3767 7866 3769 7869 3763 7872 3764 7880
3761 7882
TIME...MOT...LOC 1836Z 302DEG 10KT 3765 7870
$$
KONARIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 9:25 AM EDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jun 22, 9:25 AM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 925 AM EDT FRI JUN 22 2012 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON INTO TONIGHT. HIGH PRESSURE AT THE SURFACE WILL BUILD OVERHEAD FOR THE WEEKEND. ANOTHER COLD FRONT WILL PASS THROUGH THE AREA MONDAY. AN UPPER LEVEL TROUGH MAY SET UP ACROSS THE MID-ATLANTIC DURING THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... COLD FRONT CURRENTLY STRETCHES FROM CENTRAL NY BACK THROUGH THE OHIO VALLEY INTO THE LOWER MISSISSIPPI RIVER VALLEY. A LEE TROUGH IS ALSO POSITIONED OVER THE EASTERN CWFA THIS MORNING. VISIBLE SATELLITE IMAGERY SHOWS SOME MID LEVEL CLOUDS ACROSS PORTIONS OF THE CWFA THIS MORNING. STILL A FEW SHOWERS ACROSS NE MD THIS MORNING...BUT SHOULD EVENTUALLY DISSIPATE. LATEST RUN OF THE HRRR SHOWS CONVECTION STARTING TO BREAK OUT BETWEEN NOON AND 1 PM IN THE WEST...AND MIGRATING EASTWARD THROUGH THE AFTERNOON. THIS CONVECTION WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT...AND MOST LIKELY FOCUS ALONG THE LEE TROUGH LATER THIS AFTERNOON INTO THE EARLY EVENING HOURS. MODIFIED 12Z SOUNDINGS HAS A VERY NICE INVERTED V STRUCTURE. WILL BE A HIGH CAPE/LOW SHEAR EVENT...WITH PULSE TYPE SEVERE THUNDERSTORMS. ALSO...MID LEVEL LAPSE RATES THIS MORNING ARE STEEPER THAN THE 06Z FORECASTED LAPSE RATES FROM THE NAM. UPDATED THE HOURLY TEMP/DEWPOINT/SKY GRIDS FOR CURRENT OBS. IN ADDITION...TRIED TO TIME AFTERNOON CONVECTION SIMILAR TO THE HRRR SOLUTION. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... COLD FRONT WILL HAVE MOVED OFF THE COAST BY 12Z SATURDAY...TAKING ANY LINGERING SHOWERS WITH IT. HIGH PRESSURE BUILDS IN BEHIND THE FRONT SATURDAY AFTERNOON AND SATURDAY NIGHT FOR DRY CONDITIONS/CLEARING SKIES. DEWPOINTS ARE FORECAST TO DROP INTO THE 50S BY THIS TIME...SO IT WILL FEEL LESS HUMID. HIGH PRESSURE MOVES OFF THE COAST ON SUNDAY. RETURN FLOW WILL START TO INCREASE DEWPOINTS/MOISTURE. MAY SEE A LEE TROUGH DEVELOP AND THIS ALONG WITH TERRAIN MAY ALLOW ISOLATED THUNDERSTORMS TO POP IN THE AFTERNOON. COLD FRONT WILL THEN APPROACH SUNDAY NIGHT. WITH LOSS OF DAYTIME HEATING CHANCE OF THUNDER IS MINIMAL...BUT CAN/T RULE OUT A FEW PRE-FRONTAL SHOWERS IN MOIST AIR SUNDAY NIGHT. && .LONG TERM /MONDAY THROUGH THURSDAY/... NEXT COLD FRONT IS FORECAST TO MOVE ACROSS THE CWA ON MONDAY...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. ECMWF IS FASTER AND SUGGESTS AND EARLY MONDAY PASSAGE...BUT PREFER A SLOWER SOLUTION WHICH WOULD COINCIDE WITH DAYTIME HEATING. DURING THE MIDDLE OF THE WEEK...BOTH GFS AND ECMWF SHOW AN UPPER TROUGH SETTING UP ACROSS THE NORTHEAST PORTION OF THE CONUS. THIS WOULD PUSH SOME COOLER AIR INTO THE MID-ATLANTIC...BUT COULD ALSO LEAD TO SOME CLOUDS AND POSSIBLY CHANCES OF SHOWERS IF SHORTWAVES ROTATE AROUND THE TROUGH. CONFIDENCE THIS FAR OUT IS LOW AND THUS KEPT THE GENERAL DRY FORECAST IN GRIDS. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... MID AND LOW LEVEL CLOUDS ACROSS THE CWFA THIS MORNING...HOWEVER ANY CIGS ARE WELL ABOVE 3 KFT. SCT/NMRS THUNDERSTORMS EXPECTED THIS AFTERNOON AHEAD OF A COLD FRONT. THIS ACTIVITY WILL MOVE TOWARD THE COAST LATE TONIGHT AND ONLY A RESIDUAL 5-6KFT DECK WILL BE LEFTOVER DURING THE OVERNIGHT HRS BUT THE AREA WILL BEGIN TO DRY OUT. HIGH PRESSURE BUILDS IN BEHIND THE COLD FRONT SATURDAY AND SATURDAY NIGHT. NEXT COLD FRONT IS SLATED FOR LATE SUNDAY NIGHT/MONDAY WITH A CHANCE OF THUNDERSTORMS. && .MARINE... PREVAILING WINDS WILL BE LIGHT TODAY AS HIGH PRESSURE MOVES OFF THE COAST AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE THRU THE AREA LATE TONIGHT...BUT HELP TO DEVELOP NUMEROUS SHOWERS/TSTMS STARTING THIS AFTN AND ENDING BY LATE EVE. GUSTY WINDS FROM OUTFLOW BOUNDARIES AND DIRECTLY UNDERNEATH THESE STORMS IS EXPECTED...SO IT WILL BE IMPORTANT TO MONITOR THE PROGRESS OF ANY TSTMS THAT MOVE EWD ACROSS NRN VA/ERN MD TODAY. NORTH/NORTHWEST WINDS ARE EXPECTED ON SATURDAY BEHIND A COLD FRONT...HOWEVER FAIRLY WEAK GRADIENT SHOULD KEEP WINDS AOB 15 KT FOR NO SMALL CRAFT ADVISORY. HIGH PRESSURE OVERHEAD MOVES OFF THE COAST BY SUNDAY. NEXT COLD FRONT IS FORECAST TO MOVE ACROSS THE WATERS WITH A CHANCE OF THUNDERSTORMS MONDAY. && .CLIMATE... MAXIMUM TEMPERATURES AT DCA/BWI/IAD ON THURSDAY WERE AS FOLLOWS... DCA...99F. BWI...100F. IAD...96F. WITH 99 RECORDED...DCA BROKE THE OLD RECORD HIGH TEMPERATURE OF 98 SET IN 1988. WITH 100 RECORDED...BWI TIED THE OLD RECORD HIGH TEMPERATURES OF 100 SET IN 1923. AT IAD...96 DID NOT BREAK THE RECORD WHICH WAS 98 SET IN 1988. A RECORD HIGH MINIMUM OF 78 WAS ALSO SET AT DCA. THIS BREAKS THE OLD RECORD OF 76 FROM 2010. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && UPDATE...LISTEMAA
Hazardous weather outlook, Jun 22, 10:33 AM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1033 AM EDT FRI JUN 22 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 231000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1033 AM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-231000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 1033 AM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON.
In the hours before
Special weather statement, Jun 22, 1:46 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
146 PM EDT FRI JUN 22 2012
VAZ036-037-221830-
NELSON VA-ALBEMARLE VA-
146 PM EDT FRI JUN 22 2012
...STRONG THUNDERSTORM TO AFFECT NELSON AND ALBEMARLE COUNTIES...
AT 146 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SHIPMAN...
MOVING EAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE SCHUYLER.
STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.
THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3763 7896 3769 7899 3770 7903 3780 7903
3798 7860 3776 7854 3774 7863 3772 7864
3768 7864 3767 7866 3769 7869 3763 7872
3764 7880 3760 7881
TIME...MOT...LOC 1746Z 260DEG 6KT 3774 7883
KONARIKSpecial weather statement, Jun 22, 1:51 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 151 PM EDT FRI JUN 22 2012 VAZ039-050-051-221830- ORANGE VA-CULPEPER VA-MADISON VA- 151 PM EDT FRI JUN 22 2012 ...STRONG THUNDERSTORM TO AFFECT ORANGE...CULPEPER AND MADISON COUNTIES... AT 151 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LOCUST DALE... MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE RAPIDAN...MITCHELLS...WINSTON...NASONS... EVERONA...RACCOON FORD...RHOADESVILLE AND UNIONVILLE. STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3849 7784 3815 7792 3828 7820 3840 7819 TIME...MOT...LOC 1751Z 274DEG 9KT 3834 7809 KONARIK
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 1:46 PM EDT | Special Weather Statement | LWX | Nelson | 44 min |
| Jun 22, 1:51 PM EDT | Special Weather Statement | LWX | Orange | 39 min |
| Jun 22, 1:53 PM EDT | Special Marine Warning | LWX | 97 min | |
| Jun 22, 2:30 PM EDT | Special Weather Statement | LWX | Orange, Spotsylvania | 45 min |
| Jun 22, 3:12 PM EDT | Special Weather Statement | LWX | Spotsylvania, Stafford, City of Fredericksburg | 48 min |
| Jun 22, 3:23 PM EDT | Special Weather Statement | LWX | King George | 52 min |
| Jun 22, 3:30 PM EDT | Severe Thunderstorm Warning | LWX | King George, Spotsylvania, Stafford | 45 min |
| Jun 22, 3:44 PM EDT | Special Marine Warning | LWX | 91 min | |
| Jun 22, 3:48 PM EDT | Severe Thunderstorm Warning | LWX | King George, Spotsylvania, Stafford, City of Fredericksburg | 42 min |
| Jun 22, 4:11 PM EDT | Special Weather Statement | LWX | King George | 49 min |
| Jun 22, 4:32 PM EDT | Special Marine Warning | LWX | 88 min | |
| Jun 22, 4:40 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Shenandoah, Warren, City of Winchester | 50 min |
| Jun 22, 5:01 PM EDT | Special Weather Statement | LWX | Page, Shenandoah | 44 min |
| Jun 22, 5:06 PM EDT | Special Weather Statement | LWX | Augusta, City of Staunton, City of Waynesboro | 39 min |
| Jun 22, 5:25 PM EDT | Special Marine Warning | LWX | 95 min | |
| Jun 22, 5:28 PM EDT | Special Weather Statement | LWX | Clarke, Frederick, Warren, City of Winchester | 47 min |
| Jun 22, 5:37 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Loudoun, City of Winchester | 53 min |
| Jun 22, 5:48 PM EDT | Special Weather Statement | LWX | City of Harrisonburg | 42 min |
| Jun 22, 6:10 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Loudoun, Prince William, Warren | 50 min |
| Jun 22, 6:28 PM EDT | Special Weather Statement | LWX | Albemarle, City of Charlottesville, City of Waynesboro | 47 min |
| Jun 22, 6:33 PM EDT | Special Marine Warning | LWX | 87 min | |
| Jun 22, 6:36 PM EDT | Special Marine Warning | LWX | 84 min | |
| Jun 22, 6:45 PM EDT | Special Weather Statement | LWX | Arlington, Fairfax, Fauquier, Prince William, City of Fairfax, City of Falls Church and 2 more | 45 min |
| Jun 22, 6:48 PM EDT | Special Marine Warning | LWX | 87 min | |
| Jun 22, 6:52 PM EDT | Special Marine Warning | LWX | 61 min | |
| Jun 22, 6:57 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun, City of Fairfax | 48 min |
| Jun 22, 7:03 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, City of Charlottesville | 42 min |
| Jun 22, 7:19 PM EDT | Special Weather Statement | LWX | Madison | 41 min |
| Jun 22, 7:24 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Greene, Madison, Page, Rappahannock, Rockingham | 51 min |
| Jun 22, 7:32 PM EDT | Special Weather Statement | LWX | Prince William, Stafford | 43 min |
| Jun 22, 7:49 PM EDT | Special Marine Warning | LWX | 28 min | |
| Jun 22, 7:58 PM EDT | Special Marine Warning | LWX | 92 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.